# SDR FDEA202205121191

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,211 hours, 1,585 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 313T2380861
- Condition: Cracked
- Location: Bs 437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 PYLON HYD BAY MID FRAME CRACKED REPAIRED THE #1 PYLON HYDRAULIC BAY MID FRAME O/B SIDE IAW B767 SRM 54-52-71-2R,   REPAIR 4 AND FEDEX EA H-5450-T0368446-P1, RELEASE DATE: MAY 12, 2022, TITLE:   NACELLES/PYLON - WING PYLON/STRUT - #1 PYLON, NAC STA 329, FAIRING, FRAME, SRM REPAIR   DEVIATION
